# SDR SWAA2020072904552

- Difficulty date: July 29, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 20,917 hours, 9,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HEADER PANEL EMERGENCY LIGHT INOPERATIVE.
